# SDR AALA202404082792

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 39,768 hours, 16,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN DOOR LIFE RAFT MANUAL DEPLOY HANDLE COVER STUCK BELOW THE DOOR. INSPECTED AND ADJUSTED L1 DOOR GIRT BAR. PER AMM 25-66-01-200-802.
